Alert archive / Nebraska / Flash Flood Watches in 2021
Flash Flood Watch 2, NWS Omaha, NE
NWS Omaha, NE issued this flash flood watch at Jun 24, 2021, 2:23 PM CDT for 10 counties in Nebraska; Fremont County, Page County, Iowa. It took effect at Jun 24, 2021, 4:00 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2021, 2:23 PM CDT (19:23 UTC)
- In effect from
- Jun 24, 2021, 4:00 PM CDT
- Expired
- Jun 26, 2021, 3:16 AM CDT
- In force
- 35 hr
- Issued by
- NWS Omaha, NE
- Flood severity
- None
Counties Fremont County, IA, Page County, IA, Cass County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE, Saline County, NE
The radar
The Omaha radar (KOAX), 94 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 7.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -488 J/kg
- Mixed-layer LCL
- 2303 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708 WGUS63 KOAX 241923 FFAOAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Omaha/Valley NE 223 PM CDT Thu Jun 24 2021 NEZ089>093-250330- /O.NEW.KOAX.FF.A.0002.210624T2100Z-210626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 223 PM CDT Thu Jun 24 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... The National Weather Service in Omaha/Valley has issued a * Flash Flood Watch for a portion of southeast Nebraska, including the following areas, Gage, Johnson, Nemaha, Pawnee, and Richardson. * Through Saturday morning * Several rounds of thunderstorms are expected to produce areas of heavy rainfall tonight into Friday night. Repeated bouts of heavy rainfall will lead to the potential for flash flooding despite recent dry conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
6 follow-up statements
537 WGUS63 KOAX 242236 FFAOAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Omaha/Valley NE 536 PM CDT Thu Jun 24 2021 IAZ090-091-NEZ066>068-078-088-250645- /O.EXA.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson- Including the cities of Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, and Fairbury 536 PM CDT Thu Jun 24 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... The National Weather Service in Omaha/Valley has expanded the * Flash Flood Watch to include portions of southwest Iowa and southeast Nebraska, including the following areas, in southwest Iowa, Fremont and Page. In southeast Nebraska, Cass, Jefferson, Lancaster, Otoe, and Saline. * Through Saturday morning * Several rounds of thunderstorms are expected to produce areas of heavy rainfall tonight into Friday night. Repeated bouts of heavy rainfall will lead to the potential for flash flooding despite recent dry conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NEZ089>093-250645- /O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 536 PM CDT Thu Jun 24 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * A portion of southeast Nebraska, including the following areas, Gage, Johnson, Nemaha, Pawnee, and Richardson. * Through Saturday morning * Several rounds of thunderstorms are expected to produce areas of heavy rainfall tonight into Friday night. Repeated bouts of heavy rainfall will lead to the potential for flash flooding despite recent dry conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
976 WGUS63 KOAX 250639 FFAOAX Flood Watch National Weather Service Omaha/Valley NE 139 AM CDT Fri Jun 25 2021 IAZ090-091-NEZ066>068-078-088>093-251445- /O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- Including the cities of Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 139 AM CDT Fri Jun 25 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of southwest Iowa and southeast Nebraska, including the following areas, in southwest Iowa, Fremont and Page. In southeast Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha, Otoe, Pawnee, Richardson, and Saline. * Through Saturday morning * Several rounds of thunderstorms are expected to produce areas of heavy rainfall tonight into Friday night. Repeated bouts of heavy rainfall will lead to the potential for flash flooding despite recent dry conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
424 WGUS63 KOAX 251711 FFAOAX Flood Watch National Weather Service Omaha/Valley NE 1211 PM CDT Fri Jun 25 2021 IAZ090-091-NEZ066>068-078-088>093-260115- /O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- Including the cities of Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1211 PM CDT Fri Jun 25 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of southwest Iowa and southeast Nebraska, including the following areas, in southwest Iowa, Fremont and Page. In southeast Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha, Otoe, Pawnee, Richardson, and Saline. * Through Saturday morning * Several rounds of thunderstorms are expected to produce areas of heavy rainfall tonight. Repeated bouts of heavy rainfall will lead to the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
815 WGUS63 KOAX 252103 FFAOAX Flood Watch National Weather Service Omaha/Valley NE 403 PM CDT Fri Jun 25 2021 IAZ090-091-NEZ066>068-078-088>093-260515- /O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- Including the cities of Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 403 PM CDT Fri Jun 25 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of southwest Iowa and southeast Nebraska, including the following areas, in southwest Iowa, Fremont and Page. In southeast Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha, Otoe, Pawnee, Richardson, and Saline. * Through Saturday morning * Several rounds of thunderstorms are expected to produce areas of heavy rainfall through the overnight. Repeated bouts of heavy rainfall will lead to the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
512 WGUS63 KOAX 260314 FFAOAX Flood Watch National Weather Service Omaha/Valley NE 1014 PM CDT Fri Jun 25 2021 IAZ090-091-NEZ066>068-078-088>093-261200- /O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- Including the cities of Clarinda, Sterling, Lincoln, Tecumseh, Sidney, Tabor, Nebraska City, Falls City, Beatrice, Plattsmouth, Shenandoah, Farragut, Wilber, Hamburg, Crete, Fairbury, Auburn, Pawnee City, and Table Rock 1014 PM CDT Fri Jun 25 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... The Flash Flood Watch continues for * Portions of southwest Iowa and southeast Nebraska, including the following areas, in southwest Iowa, Fremont and Page. In southeast Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha, Otoe, Pawnee, Richardson and Saline. * Until 7 AM CDT Saturday. * Scattered thunderstorms are expected overnight, with some producing heavy rainfall in areas that received heavy rain earlier this week. Additional rainfall will lead to the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Dergan
816 WGUS63 KOAX 260816 FFAOAX Flood Watch National Weather Service Omaha/Valley NE 316 AM CDT Sat Jun 26 2021 IAZ090-091-NEZ066>068-078-088>093-260930- /O.CAN.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- Including the cities of Clarinda, Sterling, Lincoln, Tecumseh, Sidney, Tabor, Nebraska City, Falls City, Beatrice, Plattsmouth, Shenandoah, Farragut, Wilber, Hamburg, Crete, Fairbury, Auburn, Pawnee City, and Table Rock 316 AM CDT Sat Jun 26 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southwest Iowa and southeast Nebraska, including the following areas, in southwest Iowa, Fremont and Page. In southeast Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha, Otoe, Pawnee, Richardson and Saline has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ Fajman
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood watch went out at Jun 24, 12:54 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 24, 12:54 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1254 PM CDT Thu Jun 24 2021 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 347 AM CDT Thu Jun 24 2021 .Today and Tonight: The severe MCS in progress should be east/southeast of the area by sunrise with some potential for lingering morning storms atop the trailing cold pool. By this afternoon, a surface low is forecast to deepen over central KS, allowing the outflow boundary associated with current storms to lift north into the area. And latest CAM data suggest that boundary will be the focus for renewed storm development this afternoon into evening. The air mass along and south of the boundary is expected to become moderate to strongly unstable by afternoon. When coupled with a vertically veering wind profile with 35-45 kt of effective bulk shear, the setup will favor supercells capable of very large hail initially. While ambient low-level shear isn't expected to be particularly strong, any residual surface boundaries will serve to enhance near-ground vorticity, suggesting some tornado threat. In addition to the in situ storm development, model data suggest the potential for additional strong to severe storms to move into the area area from the west/southwest this evening. .Friday and Friday night: A more prominent shortwave trough is forecast to move through the mid MO Valley on Friday while a surface low tracks through southeast NE and southwest IA along an associated baroclinic zone. The movement of that system through the area will support the continuation of shower and thunderstorm chances with some potential for isolated severe storms along and south of the surface low track. This weekend into the middle of next week: The 00z global models remain consistent in suggesting a persistent mid-level trough over the central U.S., which would support near- normal temperatures with periodic shower and storm chances. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1254 PM CDT Thu Jun 24 2021 Lingering low clouds and mid- to high level convective cloud debris remain across the area early this afternoon. There could brief periods of MVFR FL020-030 at KLNK and KOMA this afternoon, but left out of TAFs. Main forecast concern is development of convection across southern portions of the area this afternoon and early evening. CAM consensus indicates convection will initiate 23z-00z KLNK-KOMA-KFNB area, and will be in vicinity through about 02Z. For now, indicate cigs with thunderstorms MVFR, with IFR/MVFR visibilities, with expectations these will need calibrated. After convection moves south and east of the area, lingering mid-level convective debris will remain. There may be a brief period of MVFR cigs in the few hours after storms move out. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...Mead AVIATION...Fortin
Hazardous weather outlook, Jun 24, 12:10 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1210 PM CDT Thu Jun 24 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-250715- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1210 PM CDT Thu Jun 24 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Severe storms are possible between 3 PM and 10 PM today. The greatest chance for severe storms will be south of I-80 where very large hail and damaging wind gusts are the primary hazards. There is a chance for a tornado to develop mainly south of a Fairbury to Lincoln to Red Oak line. Flash flooding will also be a concern, over far southeast Nebraska and southwest Iowa. North of Interstate 80, additional strong to severe thunderstorms remain possible. Large hail will be the primary hazard with storms in this area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe storms and some flash flooding will again be possible on Friday afternoon into evening over portions of southeast Nebraska and southwest Iowa. Periodic non-severe storm chances will exist this weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon across southeast Nebraska. Storm damage reports are always appreciated.
In the hours before
Local storm report, Jun 24, 11:26 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1126 AM CDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND GST 3 NNE SNYDER 41.74N 96.77W
06/24/2021 M62 MPH CUMING NE PUBLIC
MEASURED ON PERSONAL WEATHER STATION.
&&
BLBLocal storm report, Jun 24, 11:28 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1128 AM CDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND GST 5 S PENDER 42.05N 96.70W
06/24/2021 M61 MPH CUMING NE PUBLIC
MEASURED ON PERSONAL WEATHER STATION.
&&
BLBLocal storm report, Jun 24, 11:32 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1132 AM CDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND GST 4 S INGLEWOOD 41.36N 96.50W
06/24/2021 M65 MPH SAUNDERS NE PUBLIC
MEASURED ON PERSONAL WEATHER STATION.
&&
BLBLocal storm report, Jun 24, 11:33 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1133 AM CDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST 2 NNE LESHARA 41.36N 96.41W
06/24/2021 M60 MPH DOUGLAS NE MESONET
&&
BLBLocal storm report, Jun 24, 11:38 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1138 AM CDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM TSTM WND GST LOUISVILLE 41.00N 96.16W
06/24/2021 M63 MPH CASS NE PUBLIC
MEASURED ON PERSONAL WEATHER STATION.
&&
BLBLocal storm report, Jun 24, 11:39 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1139 AM CDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TSTM WND GST 2 SW PAPILLION 41.13N 96.07W
06/24/2021 M66 MPH SARPY NE PUBLIC
MEASURED ON PERSONAL WEATHER STATION.
&&
BLBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:27 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Madison, Pierce | 48 min |
| Jun 24, 12:12 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce, Stanton, Wayne | 48 min |
| Jun 24, 12:40 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Platte | 50 min |
| Jun 24, 12:58 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Colfax, Cuming, Madison, Pierce and 3 more | 47 min |
| Jun 24, 1:11 AM CDT | Tornado Warning | OAX | Madison, Stanton | 34 min |
| Jun 24, 1:22 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Butler, Colfax, Cuming, Dodge, Madison and 5 more | 23 min |
| Jun 24, 1:41 AM CDT | Tornado Warning | OAX | Colfax, Cuming, Dodge, Stanton | 34 min |
| Jun 24, 1:43 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Butler, Colfax, Cuming, Dodge, Douglas and 7 more | 47 min |
| Jun 24, 1:55 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Lancaster, Saunders, Seward | 50 min |
| Jun 24, 2:15 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cass, Dodge, Douglas, Sarpy, Saunders and 2 more | 60 min |
| Jun 24, 2:24 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 51 min |
| Jun 24, 2:51 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Johnson, Lancaster, Otoe, Sarpy | 39 min |
| Jun 24, 2:54 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Johnson, Lancaster, Otoe, Sarpy | 36 min |
| Jun 24, 3:17 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 58 min |
| Jun 24, 5:10 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 40 min |
| Jun 24, 5:34 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe | 4 hr |
| Jun 24, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline, Seward | 40 min |
| Jun 24, 5:43 PM CDT | Tornado Warning | OAX | Otoe | 47 min |
| Jun 24, 5:51 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 54 min |
| Jun 24, 5:55 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 50 min |
| Jun 24, 6:07 PM CDT | Tornado Warning | OAX | Otoe | 38 min |
| Jun 24, 6:12 PM CDT | Flash Flood Warning | OAX | Pawnee, Richardson | 8 hr |
| Jun 24, 6:12 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 48 min |
| Jun 24, 6:16 PM CDT | Special Weather Statement | OAX | Douglas | 89 min |
| Jun 24, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| Jun 24, 6:32 PM CDT | Flash Flood Warning | OAX | Cass | 3 hr |
| Jun 24, 6:34 PM CDT | Tornado Warning | OAX | Richardson | 41 min |
| Jun 24, 6:43 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 47 min |
| Jun 24, 6:48 PM CDT | Flash Flood Warning | OAX | Saline, Seward | 3 hr |
Nearby
Flash Flood Watches in Nebraska, 2021Flash Flood Watches in Iowa, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.